Femarelle Capsules??

Hi
Just a quick question for anyone I’m 29 years old just finished all my treatment and I’m now on Zoladex injections and taking Anastrozole. So I’m well and truely getting temp menopause I’ve heard that ‘Femarelle’ capsules are great for the menopause but I cant find out if they are safe for me to take does anyone know?
Many thanks
Rebecca

Hi Rebecca, you need to ask your oncologist before you think about taking any supplements. As you are on Anastrozole and Zoladex I am assuming your tumour was ER+ so you need to be very careful about any medication/supplements that are connected with oestrogen or oestrogen production. Please do seek the advice of your oncologist and don’t just ‘go it alone’. I replied to your other thread with some advice about relieving some of your menopausal symptoms and suggested that your GP would probably be able to prescribe something if they are unbearable. Good luck and take care Pat x

Hi Rebecca, me again, hope you don’t think I’m being a pain but I’ve just been doing some research on what Femerelle contains. It appears to be made up of plant oestrogens or phytoestrogens as they are also called. I asked my oncologist about soy isoflavone supplements, which are also phytoestrogens, and was advised not to take them. At out recent BCC ‘Moving Forward’ course, the medical herbalist who came to talk about diet and nutrition also advised us that having plant oestrogens from natural food sources was okay but to stay away from them as supplements as they were in a much too concentrated form for us since our diagnosis. Your oncologist may have a different view but please check with them before you take anything. Take care Pat x

Hi Pat thank you so much for getting back to me that’s been really helpful information. I’m going to call my bc nurse on Monday and book an appointment with her as your right best not do it alone. Then I will know what’s safe to take. Thanks Rebecca x

Hi Rececca, glad to hear you’re going to see the BC nurse. I’m sure they can help you with your SE’s. Best wishes, take care, Pat x